# SDR DALA14015480666

- Difficulty date: March 8, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 74,976 hours, 34,375 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUE TO CABIN ALTITUDE, AUTO 1 AND CABIN ALTITUDE AUTO 2 EICAS MESSAGES WITH NO CONTROL OF CABIN PRESSURE IN EITHER MODE.  BITE CHECK OF CONTROLLERS FOUND CONTROLLER FAULT ON EACH ONE.  REPLACED BOTH CABIN PRESSURE AUTO CONTROLLERS IAW AMM 21-31 AND CHECKED OK.
